# SDR AALA202301105834

- Difficulty date: December 17, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 36,003 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: DBF19721
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO DOOR THRESHOLD WEB LOCATED FROM BS 797 TO BS 847 AT RBL 24. REPLACED THRESHOLD WEB PER SRM 51-40-02
